# SDR SWAA2015112446412

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 91,100 hours, 67,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104780SWA
- Part serial: 11511
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMER LIGHT BATTERY PACK.  R & R BATTERY IAW AMM.
